# SDR SWAA2024082926057

- Difficulty date: August 3, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Barrel Nut
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E AT #4 SLAT OUTBD UP STOP MISSING.<[01] REPLACED BARREL NUT; RETAINER AND UPSTOP PAD PER AMM 27-81-00;[02] INSPECTED THE REPLACED BARREL NUT; RETAINER AND UPSTOP PAD PER AMM 27-81-00;[03] CLEARANCE CHK GOOD PER M/M REF. 27-81-21
